@article{(Open Science Index):https://publications.waset.org/pdf/11513,
	  title     = {Multiple Positive Periodic Solutions to a Predator-prey system with Harvesting Terms and Holling II Type Functional Response},
	  author    = {Pan Wang and  Yongkun Li},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, a periodic predator-prey system with harvesting terms and Holling II type functional response is considered. Sufficient criteria for the existence of at least sixteen periodic solutions are established by using the well known continuation theorem due to Mawhin. An example is given to illustrate the main result.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {12},
	  year      = {2011},
	  pages     = {1882 - 1889},
	  ee        = {https://publications.waset.org/pdf/11513},
	  url   	= {https://publications.waset.org/vol/60},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 60, 2011},
	}